New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Verified Answer]: A patient with bipolar disorder is…

Need help with your Psychopharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

A patient with bipolar disorder is prescribed lithium. During a follow-up visit, the patient reports new symptoms of nausea, tremors, and confusion. What is the most appropriate action the nurse should take? Reassure the patient that these are common side effects of lithium. Instruct the patient to stop taking the medication for 48 hours. Notify the healthcare provider, as these may be signs of lithium toxicity. Recommend increasing fluid intake and continue the current dose. A patient with bipolar disorder is prescribed lithium. During a follow-up visit, the patient reports new symptoms of nausea, tremors, and confusion. What is the most appropriate action the nurse should take? Reassure the patient that these are common side effects of lithium. Instruct the patient to stop taking the medication for 48 hours. Notify the healthcare provider, as these may be signs of lithium toxicity. Recommend increasing fluid intake and continue the current dose.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion